RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2018, том 9, номер 2, страницы 34–43 (Mi emj295)  

On the symbol of nonlocal operators associated with a parabolic diffeomorphism

N. R. Izvarina

S.M. Nikol'skii Mathematical Institute, RUDN University, 6 Miklukho-Maklay St, 117198, Moscow, Russian Federation

Аннотация: We study the ellipticity of the symbols of operators associated with parabolic diffeomorphisms of spheres and we show, that if for some smoothness exponent of the Sobolev space the symbol of an operator is invertible, then the symbol is invertible for all exponents of Sobolev spaces.

Ключевые слова и фразы: Sobolev spaces, pseudodifferential operators, symbol, ellipticity, parabolic diffeomorphism.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 16-01-00373_а
The present result was supported by RFBR grant 16-01-00373 (topic no. 022004-2-693).


Полный текст: PDF файл (451 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 35S05, 47G30, 46E39
Поступила в редакцию: 12.02.2017
Язык публикации: английский

Образец цитирования: N. R. Izvarina, “On the symbol of nonlocal operators associated with a parabolic diffeomorphism”, Eurasian Math. J., 9:2 (2018), 34–43

Цитирование в формате AMSBIB
\RBibitem{Izv18}
\by N.~R.~Izvarina
\paper On the symbol of nonlocal operators associated with a parabolic diffeomorphism
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 2
\pages 34--43
\mathnet{http://mi.mathnet.ru/emj295}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj295
  • http://mi.mathnet.ru/rus/emj/v9/i2/p34

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:36
    Полный текст:14
    Литература:4

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019